# SDR UPS97822824

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE FRAME 240 AND LONGERON 35L IS EXFOLIATED FWD SIDE OF FRAME.  CUT OUT DAMAGE, FABRICATED FRAME SPLICE AND SPLICE FORMER AND INSTALLED IAW SRM 53-2-0 FIG 2 AND 51-1-20D.
